Skip to content
My WebMD Sign In, Sign Up
Period
avatar
An_257613 posted:
I hadn't had my period in the past two months, but am on the Depo shot (I first got the shot in february). I am due to have my second shot on the 16th of this month. However, I have had a brownish, clumpy, light period for the past 3 weeks now. There is no scent to it. I also get slight cramping everyday since it started. Before the period started, I was having unprotected sex with my boyfriend. Is this normal? What can be going on, and how can I stop this?
Reply
 
avatar
tlkittycat1968 responded:
Unfortunately, no one on an internet board can tell you what is going on or how to stop it. You will need to ask your doctor.


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.